@manisha17

Last reply

manisha17

Anxiety Attack

I recently switched over from Avonex to Copaxone. Although, there were some side effects of Avonex, I got used to the medication fairly quick. Copaxone has been a struggle for me. I get bumps and the injection spot is so itchy! Sometimes it hurts a lot when I inject. Last night, for the first time ever I experienced an anxiety attack. I know that Copaxone can cause a post injection anxiety attack, but this was bad. I felt as if my throat was closing up. My face was flushing and my temperature was rising. My heart was racing so fast! I felt dizzy and extremely light-headed. I never felt this way. I've been on Copaxone for almost 3 months now and this was a new experience. I don't know what to do. I am so shaken up from last night, that it makes me nervous to inject again tonight. It's like i have a fear of taking Copaxone now. Has anyone else ever experienced this? What am i supposed to do? I really need help.